Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 March 2008

An Operator Defined by Convolution Involving the Polylogarithms Functions

K. Al Shaqsi & M. Darus

Journal of Mathematics and Statistics, Volume 4, Issue 1, pp. 46–50 · doi.org/10.3844/jmssp.2008.46.50

7,450 accesses4,744 downloads14 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

We define an operator on the class A of analytic functions in the unit disk U = {z :|z | < 1} involving the polylogarithms functions and introduce certain new subclasses of A using this operator. Some inclusion results, covering theorem, coefficients inequalities, and several other interesting properties of these classes are obtained.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al Shaqsi, K. & Darus, M. (2008). An Operator Defined by Convolution Involving the Polylogarithms Functions. Journal of Mathematics and Statistics, 4(1), 46–50. https://doi.org/10.3844/jmssp.2008.46.50

Licence
© Science Publications
Issue
Volume 4, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Operator Defined by Convolution Involving the Polylogarithms FunctionsJournal of Mathematics and Statistics · Volume 4, Issue 1 · pp. 46–50 · © Science PublicationsDownload